MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-XL
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
In a redo case following tavi, perceval plus valve pvf-xl was used on (b)(6) 2025.However, following bypass removal, pvl occurred, necessitating conversion to a conventional valve instead.No further information has yet been received from the site at this time.
 
Additional Manufacturer Narrative
Manufacturer is retrieving further information from the facility, and will submit follow-up report upon availability of new, relevant details.
 
Additional Manufacturer Narrative
Updated sections b4, b5, d4, g3, g6, h2, h4, h6, h11 the manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Since the device was not returned for further investigation and limited information is available, the definitive root cause of the reported event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were noted.Should further information be received in the future, a follow up report will be provided.
 
Event or Problem Description
The manufacturer was notified of a failure to implant involving a perceval plus prosthesis.Reportedly, in a redo case following tavi, perceval plus valve pvf-xl was used on (b)(6) 2025.However, following bypass removal, pvl occurred, necessitating conversion to a conventional valve instead.Based on the further information received, the surgical approach was a full sternotomy with no concomitant procedure.The native valve was stenotic.Ballooning was performed according to the ifu.Approximately 30 minutes was added to the cross-clamp time and bypass time.The patient remained stable throughout the delay in procedure.The patient¿s impact and outcome were reported as improving and progressing well.There were no reported abnormal geometries in the patient's annulus, no device malpositioning or missizing identified.No positioning difficulty was noted.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key23889316
Report Number3004478276-2025-00195
Device Sequence Number9622827
Product Code LWR
UDI-Device Identifier00896208000825
UDI-Public(01)00896208000825(240)PVF-XL(17)280714
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-XL
Device Catalogue NumberPVF-XL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown